Asian Journal of Mathematics

Volume 12 (2008)

Number 1

A Note on Complex Monge-Ampère Equation in Stein Manifolds

Pages: 73 – 82

DOI: http://dx.doi.org/10.4310/AJM.2008.v12.n1.a6

Author

Alireza Bahraini

Abstract

We study in this note the Dirichlet problem for complex Monge-Ampère equation in compact Stein manifolds with boundary. As far as we know among the global results for Monge- Ampère equations, compact manifolds with boundary have been less discussed.

Keywords

Monge-Ampère equation; Stein manifold; Continuity method; Pluri-subharmonic functions

2010 Mathematics Subject Classification

35J25, 58J32

Full Text (PDF format)